# SDR SWAA2022072733526

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 54,058 hours, 32,368 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR RETAINING CLIP LOOSE. / [01] ADJUSTED R1 DOOR GIRT BAR RETAINING CLIPS PER AMM SIP.
